Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had intercourse after periods finished. Spotting after having intercourse. Have abdominal cramps. Pregnant?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
Hello my name is XXXX ,I'm a bit confuse at the moment . So my last period is was on 28 XXXXXXX 2013 and we intercourse actifly just after my period finish right up till 16 July ,on 16 July in the morning after we finish intercourse I spotting little bleeding n last a minute them is stop , then 3 days after we intercourse again then I spotting little bleed again that was on 20 July , my period is regular either 30 days or 28 days ,my question is it that I could be pregnant? N then I'm so confuse since 16 of July I have feel cramps in my abdomal feel like I will have period now is 24 July n I still feel like pain period gone come any day .dr please give me advise as I'm so worry to my self as this thing never happens to in my life .thank you very very much for the advise
Kind regard
Posted Mon, 12 Aug 2013 in Women's Health
Answered by Dr. Aarti Abraham 33 minutes later
Hello XXXX
Thanks for writing to us.
The symptoms that you describe sound more like -
1. cervical polyp, or cervical lesion, which bleeds on intercourse.
2. endometrial polyp, that is , polyp in the uterus.
3. any kind of vaginal cyst or foreign body
The bleeding you describe is called post coital bleeding.
It does not sound like the bleeding associated with pregnancy.
Please visit a Gynaecologist at the earliest, and have a thorough evaluation of the cause of post coital bleeding.
She would examine you internally, and proceed accordingly.
do not neglect this type of bleeding.
Take care.
Please feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor